# SDR CX7A194JU0439

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N315CE
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 22,911 hours, 27,158 cycles
- Engine: Ge CT79B
- Engine time: 21,050 hours, 24,972 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5078T36P01
- Condition: Bent
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LT ENG OIL PRESS CWP, ENG OIL PRESSURE FLUCTUATING AND BELOW 30PSI. APPLIED ENGINE SHUTDOWN PROCEDURE. BB AXIS SEAL WAS LEAKING.
